# SDR SCNA96343

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON SEAT TRACK UNDER L1 DOOR THRESHOLD.  REMOVED CORRODED SECTION OF SEAT TRACK, FABRICATED AND INSTALLED NEW SECTION IN ACCORDANCE WITH ENGINEERING AUTHORIZATION.
